# SDR CALS097001

- Difficulty date: January 18, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N18275
- Make and model: Boeing 747409
- Aircraft serial: 24312
- Aircraft time: 63,772 hours, 13,659 cycles
- Engine: Cont IO520*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHI FOUND A CRACKED DRIPSHIELD UNDER G1 FLOOR DURING AIRCRAFT B-18275 HEAVY MAINTENANCE OF 3D CHECK. THIS DRIPSHIELD HAD A 3 INCH DIAMETER HOLE WITH NUMEROUS CRACKS LOCATED IN AN AREA APPROXIMATELY 18 INCHES BY 8 INCHES. THE DRIPSHIELD IS INTENDED TO PROTECT ELECTRONIC EQUIPMENT IN E1/E2 SHELVES FROM WATER. THE DRIPSHIELD ARE SHOWN IN THE 744 IPC SECTION (ALSO CALLED MOISTURE SHROUDS AND GUTTER ASSEMBLIES).
